Un critère d'éclatement pour les conditions de Whitney
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 3, p. 405-416
@article{ASNSP_1973_3_27_3_405_0,
     author = {Canuto, G. and Speder, Jean-Paul},
     title = {Un crit\`ere d'\'eclatement pour les conditions de Whitney},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {3e s{\'e}rie, 27},
     number = {3},
     year = {1973},
     pages = {405-416},
     zbl = {0285.32007},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_3_405_0}
}
Canuto, G.; Speder, J. P. Un critère d'éclatement pour les conditions de Whitney. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 3, pp. 405-416. http://www.numdam.org/item/ASNSP_1973_3_27_3_405_0/

[1] H. Hironaka, Equivalences and deformations of isolated singularities. Woodshole Seminar in algebraic geometry (1964).

[2] H. Hironaka, Normal cones in analytic Whitney stratifications. Publications Mathématiques N. 31, I. H. E. S. (1970). | Numdam | MR 277759 | Zbl 0219.57022

[3] R. Narasimhan, Introduction to the theory of analytic spaces. Springer Verlag Lecture Notes in Mathematics, Vol. 25 (1966). | MR 217337 | Zbl 0168.06003

[4] H. Whitney, Tangents to analytic variety. Annals of Mathematics, Vol. 81 (1965). | MR 192520 | Zbl 0152.27701